Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am already on Differin ...but I started using 2.5% BP in the mournign about 2 weeks ago and I seem to be breaking out..could this be the BP..i just thought since im on differin i wouldnt break otu again thanks

Share this post


Link to post
Share on other sites

from my experience BP has a good possibility of either making you breakout, or not helping breakouts that much the first few weeks. to be honest, you really won't see much results until about 4 weeks of using the stuff. i know it sounds like BS, but it's true. when i first started my regimen, i thought it wasn't working cause i was still breaking out.. then after about a month, my face was completely clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×